# SDR SWAA2012091107508

- Difficulty date: September 1, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 68,281 hours, 58,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545806
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT ANGLE CRACKED AT BS 294.5, STR 23L.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
